Search Results

There are 2954 results for: content related to: The Model Confidence Set

  1. Reputation in Continuous-Time Games

    Econometrica

    Volume 79, Issue 3, May 2011, Pages: 773–876, Eduardo Faingold and Yuliy Sannikov

    Version of Record online : 4 MAY 2011, DOI: 10.3982/ECTA7377

  2. A Quantitative Theory of Unsecured Consumer Credit with Risk of Default

    Econometrica

    Volume 75, Issue 6, November 2007, Pages: 1525–1589, Satyajit Chatterjee, Dean Corbae, Makoto Nakajima and José-Víctor Ríos-Rull

    Version of Record online : 19 OCT 2007, DOI: 10.1111/j.1468-0262.2007.00806.x

  3. Testing for Regime Switching

    Econometrica

    Volume 75, Issue 6, November 2007, Pages: 1671–1720, Jin Seo Cho and Halbert White

    Version of Record online : 19 OCT 2007, DOI: 10.1111/j.1468-0262.2007.00809.x

  4. Incentive Problems With Unidimensional Hidden Characteristics: A Unified Approach

    Econometrica

    Volume 78, Issue 4, July 2010, Pages: 1201–1237, Martin F. Hellwig

    Version of Record online : 28 JUL 2010, DOI: 10.3982/ECTA7726

  5. Inference for Parameters Defined by Moment Inequalities Using Generalized Moment Selection

    Econometrica

    Volume 78, Issue 1, January 2010, Pages: 119–157, Donald W. K. Andrews and Gustavo Soares

    Version of Record online : 8 FEB 2010, DOI: 10.3982/ECTA7502

  6. An Equilibrium Model of Health Insurance Provision and Wage Determination

    Econometrica

    Volume 73, Issue 2, March 2005, Pages: 571–627, Matthew S. Dey and 1 Christopher J. Flinn 2 *

    Version of Record online : 4 FEB 2005, DOI: 10.1111/j.1468-0262.2005.00588.x

  7. Empirical Likelihood-Based Inference in Conditional Moment Restriction Models

    Econometrica

    Volume 72, Issue 6, November 2004, Pages: 1667–1714, Yuichi Kitamura, Gautam Tripathi and Hyungtaik Ahn

    Version of Record online : 8 OCT 2004, DOI: 10.1111/j.1468-0262.2004.00550.x

  8. Structural Equation Models with Missing Data

    Structural Equation Modeling: A Bayesian Approach

    Sik-Yum Lee, Pages: 355–391, 2007

    Published Online : 8 AUG 2007, DOI: 10.1002/9780470024737.ch12

  9. Two-Level Nonlinear Structural Equation Models

    Structural Equation Modeling: A Bayesian Approach

    Sik-Yum Lee, Pages: 243–291, 2007

    Published Online : 8 AUG 2007, DOI: 10.1002/9780470024737.ch9

  10. Cointegration in Fractional Systems with Unknown Integration Orders

    Econometrica

    Volume 71, Issue 6, November 2003, Pages: 1727–1766, P. M. Robinson and 1 J. Hualde 2

    Version of Record online : 24 OCT 2003, DOI: 10.1111/1468-0262.00468

  11. Dynamic Global Games of Regime Change: Learning, Multiplicity, and the Timing of Attacks

    Econometrica

    Volume 75, Issue 3, May 2007, Pages: 711–756, George-Marios Angeletos, Christian Hellwig and Alessandro Pavan

    Version of Record online : 20 APR 2007, DOI: 10.1111/j.1468-0262.2007.00766.x

  12. Efficient Estimation of Models with Conditional Moment Restrictions Containing Unknown Functions

    Econometrica

    Volume 71, Issue 6, November 2003, Pages: 1795–1843, Chunrong Ai and 1 Xiaohong Chen 2

    Version of Record online : 24 OCT 2003, DOI: 10.1111/1468-0262.00470

  13. The Effects of Random and Discrete Sampling when Estimating Continuous–Time Diffusions

    Econometrica

    Volume 71, Issue 2, March 2003, Pages: 483–549, Yacine Aït–Sahalia and Per A. Mykland

    Version of Record online : 24 OCT 2003, DOI: 10.1111/1468-0262.t01-1-00416

  14. Nonparametric Estimation of Nonadditive Random Functions

    Econometrica

    Volume 71, Issue 5, September 2003, Pages: 1339–1375, Rosa L. Matzkin 1

    Version of Record online : 24 OCT 2003, DOI: 10.1111/1468-0262.00452

  15. You have full text access to this OnlineOpen article
    Uphill self-control

    Theoretical Economics

    Volume 5, Issue 2, May 2010, Pages: 127–158, Jawwad Noor and Norio Takeoka

    Version of Record online : 3 AUG 2010, DOI: 10.3982/TE536

  16. You have full text access to this OnlineOpen article
    Uniform topologies on types

    Theoretical Economics

    Volume 5, Issue 3, September 2010, Pages: 445–478, Yi-Chun Chen, Alfredo Di Tillio, Eduardo Faingold and Siyang Xiong

    Version of Record online : 27 SEP 2010, DOI: 10.3982/TE462

  17. Liquidity and Trading Dynamics

    Econometrica

    Volume 77, Issue 6, November 2009, Pages: 1751–1790, Veronica Guerrieri and Guido Lorenzoni

    Version of Record online : 2 DEC 2009, DOI: 10.3982/ECTA7231

  18. Extremal problems on set systems

    Random Structures & Algorithms

    Volume 20, Issue 2, March 2002, Pages: 131–164, Peter Frankl and Vojtěch Rödl

    Version of Record online : 7 FEB 2002, DOI: 10.1002/rsa.10017

  19. You have full text access to this OnlineOpen article
    Identification in matching games

    Quantitative Economics

    Volume 1, Issue 2, November 2010, Pages: 203–254, Jeremy T. Fox

    Version of Record online : 9 DEC 2010, DOI: 10.3982/QE3

  20. On the Existence of Monotone Pure-Strategy Equilibria in Bayesian Games

    Econometrica

    Volume 79, Issue 2, March 2011, Pages: 499–553, Philip J. Reny

    Version of Record online : 14 FEB 2011, DOI: 10.3982/ECTA8934